# SDR FDEA201601160166

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,239 hours, 32,922 cycles
- Engine: Ge CF66D
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: NSL6051523
- Part serial: N3631
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENG INLET NOSE COWL APPROX 6:00 POSITION HAS HORIZONTAL CRACK UNDER BOLTS.  R & R NR 3 ENG NOSE COWL IAW MM 71-11-00-2.
